# SDR DALA2025081806141

- Difficulty date: August 9, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N534DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11357
- Aircraft time: 9,753 hours, 2,401 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Leaking
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DETECTED ON SHORT FINAL AGTER ENGINE HAD BEEN AT IDLE/LOW POWER FOR A SIGNIFICANT TIME.   REPLACED BOTH ENGINE INLET COVER SEALS AND PERFORMED DUCT BURNOUT LEVEL B DECONTAMINATION A321 NEO AMM 21-00-00-615-803-A & AMM 36-10-00-615-805-A. (LP 7341380)
